Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Probl. Geom. Tr. Geom. Sem.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", 1981, Volume 12, Pages 31–60 (Mi intg126)  

This article is cited in 3 scientific papers (total in 3 papers)

Differential geometry of manifolds of figures

V. S. Malakhovskii
English version:
Journal of Soviet Mathematics, 1983, Volume 21, Issue 2, Pages 127–151
DOI: https://doi.org/10.1007/BF01084773
Bibliographic databases:
UDC: 514.75
Language: Russian
Citation: V. S. Malakhovskii, “Differential geometry of manifolds of figures”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 12, VINITI, Moscow, 1981, 31–60; J. Soviet Math., 21:2 (1983), 127–151
Citation in format AMSBIB
\Bibitem{Mal81}
\by V.~S.~Malakhovskii
\paper Differential geometry of manifolds of figures
\serial Itogi Nauki i Tekhniki. Ser. Probl. Geom.
\yr 1981
\vol 12
\pages 31--60
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intg126}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=629241}
\zmath{https://zbmath.org/?q=an:0502.53005|0477.53005}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 21
\issue 2
\pages 127--151
\crossref{https://doi.org/10.1007/BF01084773}
Linking options:
  • https://www.mathnet.ru/eng/intg126
  • https://www.mathnet.ru/eng/intg/v12/p31
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:403
    Full-text PDF :279
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024